Some Lp and Hölder Estimates for Divergence Type Nonlinear SPDEs on C 1-Domains

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We prove uniqueness and existence of certain nonlinear stochastic partial differential equations (SPDEs) of divergence type defined on C 1-domains. Some Lp and Hölder estimates of the solution and its gradient are also obtained.

Original languageEnglish
Pages (from-to)583-612
Number of pages30
JournalPotential Analysis
Volume41
Issue number2
DOIs
Publication statusPublished - 2014 Jun

Keywords

  • Equations of divergence type
  • Hölder estimates
  • Nonlinear stochastic partial differential equations

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Some L<sub>p</sub> and Hölder Estimates for Divergence Type Nonlinear SPDEs on C <sup>1</sup>-Domains'. Together they form a unique fingerprint.

Cite this